# SDR IPXA2173710

- Difficulty date: May 23, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N129UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0813
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: A2911500205600
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

GREEN HYD SYS FAILED DUE TO LACK OF FLUID INFLIGHT.  FOUND PRESSURE LINE LOOSE AND LEAKING AT PRESSURE TUBE END FITTING CASTELLATED NUT AT NR 1 ENGINE PYLON, RIB 18. EMERGENCY DECLARED.  VISUALLY INSPECTED LINE AND RETORQUED IAW AMM 54-54-00-04 AND AMM A300 29-11-69-04.  RAN ENGINE, LEAK CHECK GOOD.
